# SDR IPXA2015030486645

- Difficulty date: February 9, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 57,913 hours, 11,906 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB7441174471
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, DISCOVERED CORROSION ON MAIN CARGO CENTER WING TANK UPPER SKIN STRINGER 22 XCW = - 109ACCOMPLISHED REPAIR ON MAIN CARGO CENTER WING TANK UPPER SKIN AT STRINGER 22 XCW = -109 IAW EA 011-5730-01-A5751, REV I/R AND EO MD11-5730-56853-A.
